# SDR 97UAL900856

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356UA
- Make and model: Boeing 737322
- Aircraft serial: 24362
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Cabin
- Part time: 6,463 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR FROM LEFT PACK IN COCKPIT AND FORWARD CABIN ON GROUND AND IN FLIGHT.  SMELLS LIKE OVERHEATING.  *S/D*  AFTER SHUTTING DOWN THE APU AND RUNNING THE LEFT-HAND PACK WITH ENGINE BLEED AIR, ODOR DISSIPATED AFTER 15 TO 20 MINUTES.  FOUND METAL ON APU CHIP DETECTOR.  APU WAS REPLACED, OPS CHECK WAS GOOD.
